Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/41645
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorMehrez, Kh.-
dc.contributor.authorSitnik, S. M.-
dc.date.accessioned2021-06-09T11:04:12Z-
dc.date.available2021-06-09T11:04:12Z-
dc.date.issued2019-
dc.identifier.citationMehrez, Kh. Generalized Volterra functions, its integral representations and applications to the Mathieu-type series / Kh. Mehrez, S.M. Sitnik // Applied Mathematics and Computation. - 2019. - Vol.347.-P. 578-589. - Doi: org/10.1016/j.amc.2018.11.004. - Refer.: p. 588ru
dc.identifier.otherDoi: org/10.1016/j.amc.2018.11.004-
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/41645-
dc.description.abstractIn this paper we introduce the new class of generalized Volterra functions. We prove some integral representations for them via Fox-Wright H-functions and Meijer G-functions. From positivity conditions on the weight in these representations, we found sufficient conditions on parameters of the generalized Volterra function to prove its complete monotonicityru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectfunction theoryru
dc.subjectgeneralized Volterra functionsru
dc.subjectcomplete monotonicityru
dc.subjectlog-convex functionsru
dc.subjectTurán type inequalitiesru
dc.subjectMathieu-type seriesru
dc.titleGeneralized Volterra functions, its integral representations and applications to the Mathieu-type seriesru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Sitnik_Generalized.pdf431.26 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.